Equilibria and strict equilibria of multivalued maps on noninvariant sets

Tom 82 / 2003

Pierre Cardaliaguet, Grzegorz Gabor, Marc Quincampoix Annales Polonici Mathematici 82 (2003), 19-37 MSC: Primary 54C60; Secondary 34A60, 54C65, 47H04. DOI: 10.4064/ap82-1-3

Streszczenie

This paper is concerned with existence of equilibrium of a set-valued map in a given compact subset of a finite-dimensional space. Previously known conditions ensuring existence of equilibrium imply that the set is either invariant or viable for the differential inclusion generated by the set-valued map. We obtain some equilibrium existence results with conditions which imply neither invariance nor viability of the given set. The problem of existence of strict equilibria is also discussed.

Autorzy

  • Pierre CardaliaguetLaboratoire de Mathématiques
    Université de Bretagne Occidentale
    6, avenue Victor Le Gorgeu B.P. 809
    29285 Brest Cedex, France
    e-mail
  • Grzegorz GaborLaboratoire de Mathématiques
    Université de Bretagne Occidentale
    6, avenue Victor Le Gorgeu B.P. 809
    29285 Brest Cedex, France
    and
    Faculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail
  • Marc QuincampoixLaboratoire de Mathématiques
    Université de Bretagne Occidentale
    6, avenue Victor Le Gorgeu B.P. 809
    29285 Brest Cedex, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek